# SDR SWAA2014042527368

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 28,142 hours, 16,631 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Part number: 6551463
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE GIRT BAR FWD SIDE RETAINING CLIP LOOSE.  SECURED CLIP IAW MM.
